MAUDE Adverse Event Report: ARTHREX, INC. QCKFIX SCRW,TI,CANC.,PT,3.0X 38MM, STRL; BONE FIXATION SCREW/PLATE

ARTHREX, INC. QCKFIX SCRW,TI,CANC.,PT,3.0X 38MM, STRL; BONE FIXATION SCREW/PLATE
Model Number QCKFIX SCRW,TI,CANC.,PT,3.0X 38MM, STRL
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a metatarsophalangeal (mtp) fusion it appeared that there was something stuck in the cannulation and a guidewire would not go through it.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update (b)(6) 02-jun-2025.Further information was received that clarifies the issue further: it was reported that either there was something stuck in the screw or the cannulation was compromised so the screw did not fit over the guidewire.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned and no photos of the reported failure being provided, we are unable to confirm the reported event.

Brand Name
QCKFIX SCRW,TI,CANC.,PT,3.0X 38MM, STRL
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22124370
Report Number1220246-2025-02339
Device Sequence Number7273978
Product Code HWC
UDI-Device Identifier00888867210790
UDI-Public(01)00888867210790(11)240229(17)290131(10)15213896
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQCKFIX SCRW,TI,CANC.,PT,3.0X 38MM, STRL
Device Catalogue NumberAR-8730-38PTS
Device Lot Number15213896
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown